# SDR COMA0160831

- Difficulty date: October 21, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N709CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7238
- Aircraft time: 7,750 hours, 8,008 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT #5260. WHILE MOVING AILERONS THRU FULL RANGE OF TRAVEL, A SLIGHT BINDING CAN BE FELT AT FULL TRAVEL AND AT NEUTROL.RETROQUED THE NUT HOLDING YOKE TO CONTROL COLUMN.
